Autors: Kamenov, O. Y.
Title: FRACTIONAL-DIFFERENTIAL MODEL OF CONVECTION STABILITY
Keywords: convective stability, Oberbeck – Boussinesq approximation, fractional derivative, Mittag – Leffler special function

Abstract: In the present paper the increments characterizing the stability of a horizontal fluid layer are compared to those obtained in the fractional-differential analogue of the Oberbeck – Boussinesq system. It has been found that if the fractional parameter a e(0, 1], the heated fluid layer shows a higher degree of instability than in the classic case, i.e. less stable modes are generated in the fractional-differential analogue of the convection stability than in the classic stability problem.

References

    Issue

    Comptes rendus de l`Academie bulgare des Sciences, vol. 57, issue 9, pp. 7-12, 2004, Bulgaria, Bulgarian Academy of Sciences, ISSN 2367-5535

    Copyright Доклади на Българската академия на науките

    Full text of the publication

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus